Iterative learning control for a class of nonlinear discrete-time systems with multiple input delays

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

20 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)361-369
Journal / PublicationInternational Journal of Systems Science
Volume39
Issue number4
Publication statusPublished - Apr 2008

Abstract

This article, addresses the robust iterative learning control (ILC) problem for nonlinear discrete time-delay systems. The derivation of convergence and robustness for the proposed ILC rule is based on two-dimensional (2D) linear inequalities. For a class of nonlinear discrete-time systems with multiple input delays, it is shown that the ILC tracking errors are bounded in the presence of state, output disturbances and initial state uncertainty. As these disturbances and uncertainty satisfy required conditions, the ILC tracking errors even can be driven to zero. Two numerical examples are used to validate the proposed ILC method.

Research Area(s)

  • 2D linear inequalities, Iterative learning control, Multiple input delays, Nonlinear discrete-time systems